# SDR SWAA2023052341474

- Difficulty date: April 25, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLAP FAIRING # 543BB FWD EDGE SMALL CRACK.<[01] OK TO APPLY REPAIR.;[02] APPLIED REPAIR AT #2 FLAP FAIRING 543BB ON FWD EDGE PER B737 SRM 51-70-04-2R-0 PARAGRAPH 4.L.7 MATERIAL USED RESIN EY3804 PO#1800550 AND FIBERGLASS PO#1738579;[03] VERIFIED ALL STEPS
